- -

More on ultrafilters and topological games

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

More on ultrafilters and topological games

Show full item record

González-Silva, R.; Hrusák, M. (2009). More on ultrafilters and topological games. Applied General Topology. 10(2):207-219. doi:10.4995/agt.2009.1734.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86702

Files in this item

Item Metadata

Title: More on ultrafilters and topological games
Author:
Issued date:
Abstract:
[EN] Two different open-point games are studied here, the G-game and the Gp-game, defined for each p ∈ ω∗. We prove that for each p ∈ ω∗, there exists a space in which none of the players of the Gp-game has a winning ...[+]
Subjects: Open-point game , Ultrafilter , G-space , Gp-space , Countably compact
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1734
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1734
Thanks:
The first listed author gratefully acknowledges support received from PROMEP grant no. 103.5/07/2636. The second author was supported partially by DGAPA grant no. IN108802 and partially by GACR grant 201/00/1466.
Type: Artículo

This item appears in the following Collection(s)

Show full item record